Red Face, Itchy And Scaly Due To Cosmetic Allergies?

Illustration of Red Face, Itchy And Scaly Due To Cosmetic Allergies?
Illustration: Red Face, Itchy And Scaly Due To Cosmetic Allergies? post.medicalnewstoday.com

, my face is red, itchy and also scaly because of cosmetic allergies, then I try to use aloe vera to treat itching, but why does it even add itchiness and dry my face?

1 Answer:

Hello Yeni,


Thank you for the question.

Itching, redness, and scaly skin on the face after using certain cosmetics can indeed indicate an allergic reaction. However, not only that, this complaint can also arise due to other causes, such as irritation, fungal infections, atopic dermatitis, seborrheic dermatitis, bacterial infections or other microorganisms, psoriasis, ichthyosis vulgaris, neurodermatitis, and many other potential triggers.


Most people will not experience a negative reaction on their skin when in contact with aloe. However, in sensitive people, contact with aloe can also cause allergies, thus worsening your complaints.


Therefore, you should not carelessly provide treatment for your condition. Check with your doctor first or a dermatologist so that you can be given the right treatment. At home, your complaints can be alleviated first in the following ways:

Avoid scratching, rubbing, or sloughing off the skin carelessly
Be diligent in washing your face with a pH-balanced, oil-based, cleansing soap that does not contain irritating ingredients or is allergenic to your skin
Use a moisturizer and sunblock on your skin before activating
Not excessive wearing cosmetics, before being declared safe by a doctor
Avoid exposing your skin to direct sunlight, pollution, and other substances that are prone to causing inflamed skin
Get more rest, don't worry too much, eat fruits and vegetables more diligently, also always lead a healthy lifestyle in your daily life

Hope this helps ...

: by

Related Question

Around The Burn Area There Are Spots And Itchiness?

Around The Burn Area There Are Spots And Itchiness?

(1 year ago)

At night, I want to ask, about one week ago my feet were hit by exhaust, before that it also hit the same place, and was hit again, when I used ointment, the wound was getting wet ...

Otitis Externa

Otitis Externa

(1 year ago)

Hello doc my name is rindi, I want to ask my doctor right now I am 6 weeks pregnant, my ear was initially itchy and became more painful after I struck a match. And feel full of my ...

Furosemide Side Effects?

Furosemide Side Effects?

(9 months ago)

, can after taking furosemide cause not sweating when exercising?...

Leave a Reply

Your email address will not be published. Required fields are marked *